# SDR AALA202112138512

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A300*
- Aircraft serial: 1492
- Aircraft time: 68,262 hours, 25,910 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Unsecure
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR JAMMED CLOSED BY TRASH DOOR. SECURED WASTE BIN DOOR IAW AMM 25-45-17, OPS CHECK GOOD.
